# SDR CA991027016

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Part number: 460248
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECK DOOR REPORTED TO BE BINDING NEAR THE TOP.  INVESTIGATION REVEALED A BROKEN DOOR SPIGOT SPRING.
